advertisement
Question
Posted by: Michelle | 2012-01-17

stopped using triphasil gaining weight by the day

I stopped using triphasil 3 months agto after using it for about 16 years. I do not need to use a contraceptive seeing that my husband had a visectomy.

My problem is that since I stopped I have been gaining weight. I went from 58kg to 62kg. This in 3 months and I exercise 4-5 times a week and really try to eat healty meals.

Do you think it will get better in time when my body is used to not getting the contraceptive/hormones anymore.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

That is hard to say. It might be worth consulating a dietician as many people think that they are eating correctly when they are not.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-01-19

That is hard to say. It might be worth consulating a dietician as many people think that they are eating correctly when they are not.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement